RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1963, Volume 27, Issue 2, Pages 253–272 (Mi izv3108)  

This article is cited in 3 scientific papers (total in 3 papers)

Norms of trigonometric polynomials and approximation of differentiable functions by linear averages of their Fourier series. II

S. A. Telyakovskii


Full text: PDF file (1283 kB)

Bibliographic databases:
Received: 14.07.1961

Citation: S. A. Telyakovskii, “Norms of trigonometric polynomials and approximation of differentiable functions by linear averages of their Fourier series. II”, Izv. Akad. Nauk SSSR Ser. Mat., 27:2 (1963), 253–272

Citation in format AMSBIB
\Bibitem{Tel63}
\by S.~A.~Telyakovskii
\paper Norms of trigonometric polynomials and approximation of differentiable functions by linear averages of their Fourier series.~II
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1963
\vol 27
\issue 2
\pages 253--272
\mathnet{http://mi.mathnet.ru/izv3108}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=152803}
\zmath{https://zbmath.org/?q=an:0122.31003}


Linking options:
  • http://mi.mathnet.ru/eng/izv3108
  • http://mi.mathnet.ru/eng/izv/v27/i2/p253

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. B. I. Golubov, “The asymptotic $L_p$-norm of differentiated Fourier sums of functions of bounded variation”, Math. USSR-Izv., 7:2 (1973), 401–423  mathnet  crossref  mathscinet  zmath
    2. R. M. Trigub, “On integral norms for polynomials”, Math. USSR-Sb., 30:3 (1976), 279–295  mathnet  crossref  mathscinet  zmath  isi
    3. A. I. Stepanets, “Solution of the Kolmogorov–Nikol'skii problem for the Poisson integrals of continuous functions”, Sb. Math., 192:1 (2001), 113–139  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:535
    Full text:168
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019